# SDR AALA2020050549006

- Difficulty date: May 3, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 51,626 hours, 33,069 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4871
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 7,095 hours, 4,044 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. ELECTRICAL SMELL IN THE COCKPIT DURING FLIGHT. REPLACED EXTRACT FAN PER AMM 21-26-51.
